# SDR SWAA2025103019912

- Difficulty date: September 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP FLOOR STRUCTURE LOCATED BETWEEN STA1016 TO STA1040 AND RBL18 WL208.1.  REPLACED STRAP FLOOR STRUCTURE IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A5730 SHEET 23 REV C.
